# SDR AWXA200500440

- Difficulty date: March 13, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 58,649 hours, 31,864 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Shear Tie
- Part number: 65465648
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-05 CHECK EXFOLIATION CORROSION WAS FOUND ON AFT LOWER FUSELAGE FRAME SHEAR TIE AT BS 986.5, STR 25 RT.  MAINTENANCE REMOVED CORRODED SHEAR TIE AT BS 986.5, STR 25 RT; FABRICATED A NEW REPLACEMENT SHEAR TIE PER DWG 65-46564; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02.
